# SDR DALA2016091906731

- Difficulty date: September 18, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N943DL
- Make and model: Doug MD-88
- Aircraft serial: 49816
- Aircraft time: 70,922 hours, 52,751 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL INTERIOR, CANTED FRAME LT WEB INBD EDGE HAS 3" CRACK AT OVERHEAD HORIZONTAL STIFFENER, CBS 1485.  REPAIRED IAW SRM 53-03, FIG 48.
